English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Spread of epidemics in time-dependent networks

Bokharaie, V., Mason, O., & Wirth, F. (2010). Spread of epidemics in time-dependent networks. In A. Edelmayer (Ed.), 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010) (pp. 1717-1719). Budapest, Hungary.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-81B7-D Version Permalink: http://hdl.handle.net/21.11116/0000-0002-81B8-C
Genre: Conference Paper

Files

show Files

Creators

show
hide
 Creators:
Bokharaie, VS1, Author              
Mason, O, Author
Wirth, F, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We consider SIS models for the spread of epidemics. In particular we consider the so called nonhomogeneous case, in which the probability of infection and recovery are not uniform but depend on a neighborhood graph which describes the possibility of infection between individuals. In addition it is assumed, that infection, recovery probabilities as well as the interconnection structure may change with time. Using the concept of the joint spectral radius of a family of matrices conditions are provided that guarantee robust extinction of the epidemics.

Details

show
hide
Language(s):
 Dates: 2010-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show
hide
Title: 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010)
Place of Event: Budapest, Hungary
Start-/End Date: 2010-07-05 - 2010-07-09

Legal Case

show

Project information

show

Source 1

show
hide
Title: 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010)
Source Genre: Proceedings
 Creator(s):
Edelmayer, A, Editor
Affiliations:
-
Publ. Info: Budapest, Hungary
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1717 - 1719 Identifier: -